Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The characteristics of asymptotic osculating quadrics of a curve on a surface


Author: Buchin Su
Journal: Bull. Amer. Math. Soc. 49 (1943), 904-912
DOI: https://doi.org/10.1090/S0002-9904-1943-08055-X
Cited work: Bull. Amer. Math. Soc., Volume 33, Number 2 (1927), 195--200
MathSciNet review: 0009492
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-08055-X